Number of Articles: 271

202. Metahamiltonian groups and related topics

Volume 2, Issue 1, Winter 2013, Pages 117-129

10.22108/ijgt.2013.2673

Maria De Falco; Francesco de Giovanni; Carmela Musella


204. A characterization of $\mathbf{L_2(81)}$ by nse

Volume 5, Issue 1, Winter 2016, Pages 29-35

10.22108/ijgt.2016.5843

Leila Mousavi; Bijan Taeri


205. Recognition of the simple groups $PSL_2(q)$ by character degree graph and order

Volume 8, Issue 2, June 2019, Pages 41-46

10.22108/ijgt.2017.103226.1424

Zeinab Akhlaghi; Maryam Khatami; Behrooz Khosravi


206. On the power graphs of elementary abelian and extra special $p$-groups‎

Volume 10, Issue 2, June 2021, Pages 89-95

10.22108/ijgt.2020.120552.1588

Masoud Pourhasan; Hossein Doostie


207. Covering monolithic groups with proper subgroups

Volume 2, Issue 1, Winter 2013, Pages 131-144

10.22108/ijgt.2013.2674

Martino Garonzi


208. Nonnilpotent subsets in the Suzuki groups

Volume 6, Issue 2, Spring 2017, Pages 7-15

10.22108/ijgt.2017.11176

Mohammad Zarrin


209. Omissible extensions of $SL_2(k)$ where $k$ is a field of positive characteristic

Volume 2, Issue 1, Winter 2013, Pages 145-155

10.22108/ijgt.2013.2739

Martyn Dixon; Martin Evans; Howard Smith


210. Supersoluble conditions and transfer control

Volume 2, Issue 1, Winter 2013, Pages 157-166

10.22108/ijgt.2013.2740

Anna Luisa Gilotti; Luigi Serena


212. A finiteness condition on the coefficients of the probabilistic zeta function

Volume 2, Issue 1, Winter 2013, Pages 167-174

10.22108/ijgt.2013.2760

Hoang Dung Duong; Andrea Lucchini


213. Induced operators on symmetry classes of polynomials

Volume 6, Issue 2, Spring 2017, Pages 21-35

10.22108/ijgt.2017.12406

Mahin Ranjbari; Yousef Zamani


215. On the free profinite products of profinite groups with commuting subgroups

Volume 5, Issue 2, Spring 2016, Pages 25-40

10.22108/ijgt.2016.6803

Gilbert Mantika; Daniel Tieudjo


217. On the representation theory of the alternating groups

Volume 2, Issue 1, Winter 2013, Pages 187-198

10.22108/ijgt.2013.2841

Tullio Ceccherini-Silberstein; Fabio Scarabotti; Filippo Tolli


218. Weakly totally permutable products and Fitting classes

Volume 10, Issue 1, March 2021, Pages 31-38

10.22108/ijgt.2019.115685.1535

Sesuai Yash Madanha


219. On finite arithmetic groups

Volume 2, Issue 1, Winter 2013, Pages 199-227

10.22108/ijgt.2013.2865

Dmitry Malinin


220. ‎$‎4‎$‎-Regular prime graphs of nonsolvable groups

Volume 9, Issue 3, September 2020, Pages 193-222

10.22108/ijgt.2019.112277.1490

Donnie Kasyoki; Paul Oleche


221. A note on the affine subgroup of the symplectic group

Volume 5, Issue 1, Winter 2016, Pages 37-51

10.22108/ijgt.2016.7281

Jamshid Moori; Bernardo Rodrigues


224. Further rigid triples of classes in $G_{2}$

Volume 8, Issue 4, December 2019, Pages 5-9

10.22108/ijgt.2018.111467.1481

Matthew Conder; Alastair Litterick


225. Graham Higman's PORC theorem

Volume 8, Issue 4, December 2019, Pages 11-28

10.22108/ijgt.2018.112574.1498

Michael Vaughan-Lee